Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A general maximal operator and the $A_{p}$-condition
HTML articles powered by AMS MathViewer

by M. A. Leckband and C. J. Neugebauer PDF
Trans. Amer. Math. Soc. 275 (1983), 821-831 Request permission

Abstract:

A rearrangement inequality for a general maximal operator $Mf(x) = {\sup _{x \in Q}}\int {f\phi _{Q} d\nu }$ is established. This is then applied to the Hardy-Littlewood maximal operator with weights.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 28A15, 46E30
  • Retrieve articles in all journals with MSC: 42B25, 28A15, 46E30
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 275 (1983), 821-831
  • MSC: Primary 42B25; Secondary 28A15, 46E30
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0682735-3
  • MathSciNet review: 682735